# SDR 20010420CW016

- Difficulty date: March 1, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N521AL
- Make and model: Skrsky S76A
- Aircraft serial: 760132
- Aircraft time: 14,385 hours
- Engine: Tmeca ARRIEL1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill
- Part number: 7635109041043
- Condition: Damaged
- Location: Blower Drive
- Part time: 6,902 hours
- Component: Transmission, Skrsky, S76A
- Component part number: 7635109500043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUR LARGE CHIPS WERE FOUND ON RIGHT HAND CHIP PLUG AND ONE LARGE CHIP ON THE LEFT HAND CHIP PLUG.  THE BLOWER ASSEMBLY QUILL WAS PULLED AND TWO TEETH FOUND DAMAGED.
